# SDR E3MA20110406

- Difficulty date: April 5, 2011
- Submitted: April 6, 2011
- Operation: Air carrier
- Aircraft: N957ME
- Make and model: Urocop EC135T2
- Aircraft serial: 416
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Swashplate
- Part number: L623M2005102
- Part serial: A050132Z
- Condition: Frozen
- Location: Main Rotor
- Component: Gearbox, Urocop
- Component part number: 4649020008
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE BUILD UP OF THE MAIN GEAR BOX IT WAS DISCOVERED THAT THE ROTATING PORTION OF THE SWASH PLATE WOULD NOT ROTATE.
